# SDR UALA2011013100519

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,205 hours, 10,604 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT 12,13 AND 15 RT ARE OUT.  REPLACED BATTERY M33098 ABOVE DOOR 2R, LIGHTS ALL OP CHECKED GOOD.
